# SDR DHL2007803509

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 580 S4-5r
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXT SKIN CRACKED 0.500" APPROX, STA 580.000 L-4R TO L-5R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1, 3.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER (AL7075T6 0.100") (2EA) INTERNAL FINGER DOUBLERS (AL7075T6 0.050") AND FILLER (AL7075T6 0.090") IAW SRM 53-2-1 FIG 7 SHEET 1-3, SRM 53-4-1 FIG 13 ITEM A, SRM 51-9-0 FIG 68A.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 3, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE) THIS IS A CLASS 1 TYPE INSPECTION AND NEEDS AN EXTERNAL VISUAL INSPECTION EACH 4.000 FC
